# SDR UIEA2020091401999

- Difficulty date: September 13, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,539 hours, 21,644 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Pin
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE O2 MASK LOCKING PIN INOPERABLE.  RE-ENGAGED THE LOCKING PIN ON THE LEFT LID IN THE HOLE, IAW AMM TASK 35-11-51-210-013-001.  OPS CHECK GOOD.
